What causes stomach cramps and blood in stool after tamiflu?
I just got off of tamiflu two days ago and now have an anti biotic for a sinus infection. On the 4th day of the tamiflu I had blood in my stool and now 3 days later I had more blood in my stool and I threw up and had stomach cramps. I did feel some relief after throwing up and eating yogurt. Should I be worried about this and should I go to the hospital or is it just from meds?
The stomach cramps and blood in stool are in relation with the side effect of Tamiflu. Must visit the hospital in this concern to discuss with your physician regarding the continuation of Tamiflu, alteration in dosage if any and addition of probiotics proton pump inhibitors in current drug basket.
Hope I have answered your query. Let me know if I can assist you further.
Regards, Dr. Bhagyesh V. Patel
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]